So I had been on birth control for 4 months now, but this month I couldnt buy it, my period came May 15th and ended Monday 21st, on Tuesday, Wednesday and Friday I had unprotected intercourse with my boyfriend, and I decided to take the Morning After Pill on Friday to feel a bit calmer, yesterday, Friday 1st, I had a light bleeding when I wiped, later, I started seeing brown clots. I read in a lot of places that this could be because of the Morning after Pill, but this morning when I woke up, im bleeding bright red, and kind of heavy, Im really confused? Is this my period? Im not supposed to be expecting it for another 3-4 days? Help please!!
Plan B will really mess up your cycles, and you should really refrain from taking it, it's not good for your system. It's probably the plan B messing with your cycles. Remember, birth control is significantly less expensive than a baby, so try to make sure you're using some sort of birth control, condoms especially, to not only protect from pregnancy but STD's as well!
But now I have some updates, the bleeding lasted for 4 days, and after that I had nothing. A few days ago I was having clear discharge coming out, and it really started to freak me out... my period was supposed to come on friday and still nothing, is this normal? Help me please..
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.